# SDR DALA2017102307776

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 73,737 hours, 8,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR WOULD NOT ARM.  CYCLED THE DOOR OPEN & CLOSED AND LUBRICATED THE MECHANISM. OPS CHECKED GOOD. OK FOR SERVICE.
